# SDR DALA2015020400857

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 85,555 hours, 35,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REMOVED SPLICES AND TERMINATED TO QUICK DISCONNECTS IAW SWPM 20-60-02.  EMERGENCY ESCAPE LIGHTS TESTED OK.  OK FOR SERVICE.
